# SDR DLM88980047

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 290051518
- Condition: Ruptured
- Location: Lt Tr Unit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU AIR CONDITIONING PUTS SMOKE IN CABIN.  FOUND RUPTURED LEFT THRUST REVERSER HYD PRESS LINE.
